# SDR FDEA201309232292

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327515000262
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAMES 60-62, BETWEEN Y953 AND Y1456 FLOOR PANEL 251UF CRACKED. REPLACED PANEL.  PANEL FABRICATED IAW DWG SRZ-25-005.
